Diffraction of a Gaussian Beam by a Strongly Elongated Spheroid

Research output

Abstract

A high-frequency diffraction problem is considered for a Gaussian beam incident parallel to the axis of a strongly elongated spheroid. The parabolic equation method in spheroidal coordinates is used to construct the leading order term of the field asymptotics in the boundary layer near the surface in the form of an integral containing Whittaker functions. The field amplitudes on the surface of a perfectly hard spheroid are computed. High-frequency diffraction effects are discussed.

Original languageEnglish
Pages (from-to)335-339
JournalAcoustical Physics
Volume65
Issue number4
DOIs
Publication statusPublished - 1 Jul 2019

    Fingerprint

Scopus subject areas

  • Acoustics and Ultrasonics

Cite this